Diese Seite ist aus Gründen der Barrierefreiheit optimiert für aktuelle Browser. Sollten Sie einen älteren Browser verwenden, kann es zu Einschränkungen der Darstellung und Benutzbarkeit der Website kommen!
Geophysics Homepage
Search:
Log in
print

The behaviour of the domain structure of polycrystalline magnetite at the margins of the crystallites

Soffel, H. (1968), The behaviour of the domain structure of polycrystalline magnetite at the margins of the crystallites, Earth and Planetary Science Letters, 4(1), 53-56.

BibTeX
@article{id1070,
  author = {H. Soffel},
  journal = {Earth and Planetary Science Letters},
  number = {1},
  pages = {53-56},
  title = {{The behaviour of the domain structure of polycrystalline magnetite at the margins of the crystallites}},
  volume = {4},
  year = {1968},
  language = {en},
}
EndNote
%0 Journal Article
%A Soffel, H.
%D 1968
%N 1
%V 4
%J Earth and Planetary Science Letters
%P 53-56
%T The behaviour of the domain structure of polycrystalline magnetite at the margins of the crystallites
ImprintPrivacy PolicyContact
Printed 02. Apr 2020 22:22